Information Journal Paper
APA:
CopyHOJAT, S.H.. (2013). IRANELLINAE (ORTHOPTERA: CATANTOPIDAE) SPECIES RECORDED IN IRAN. JOURNAL OF ENTOMOLOGICAL RESEARCH, 4(4 (16)), 281-287. SID. https://sid.ir/paper/201170/en
Vancouver:
CopyHOJAT S.H.. IRANELLINAE (ORTHOPTERA: CATANTOPIDAE) SPECIES RECORDED IN IRAN. JOURNAL OF ENTOMOLOGICAL RESEARCH[Internet]. 2013;4(4 (16)):281-287. Available from: https://sid.ir/paper/201170/en
IEEE:
CopyS.H. HOJAT, “IRANELLINAE (ORTHOPTERA: CATANTOPIDAE) SPECIES RECORDED IN IRAN,” JOURNAL OF ENTOMOLOGICAL RESEARCH, vol. 4, no. 4 (16), pp. 281–287, 2013, [Online]. Available: https://sid.ir/paper/201170/en